# SDR CA000918004

- Difficulty date: August 11, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 10,629 hours
- Engine: Ge CF343A1
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 70608
- Condition: Failed
- Location: Stab Trim
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MACH TRIM FAULTY WITH STAB TRIM FAILURE. RE-RACKED OF THE HORIZONTAL STAB CONTROL UNIT (HSTCU) AND CARRIED OUT A BITE CHECK OF THE OPERATIONAL SYSTEM. NO FAULT FOUND, CONSIDERED SERVICEABLE.
